Carregant...
Carregant...

Vés al contingut (premeu Retorn)

The normalized Laplacian spectrum of subdivisions of a graph

Autor
Xie, P.; Zhang, Z.; Comellas, F.
Tipus d'activitat
Article en revista
Revista
Applied mathematics and computation
Data de publicació
2016-08-05
Volum
286
Pàgina inicial
250
Pàgina final
256
DOI
https://doi.org/10.1016/j.amc.2016.04.033 Obrir en finestra nova
Projecte finançador
Tecnicas de optimizacion en teoria de grafos, grupos y combinatoria. aplicaciones a redes, algoritmos y protocolos de comunicacion.
Repositori
http://arxiv.org/pdf/1510.02394v1.pdf Obrir en finestra nova
http://hdl.handle.net/2117/104267 Obrir en finestra nova
URL
http://www.sciencedirect.com/science/article/pii/S0096300316302831 Obrir en finestra nova
Resum
Determining and analyzing the spectra of graphs is an important and exciting research topic in mathematics science and theoretical computer science. The eigenvalues of the normalized Laplacian of a graph provide information on its structural properties and also on some relevant dynamical aspects, in particular those related to random walks. In this paper, we give the spectra of the normalized Laplacian of iterated subdivisions of simple connected graphs. As an example of application of these r...
Citació
Xie, P., Zhang, Z., Comellas, F. The normalized Laplacian spectrum of subdivisions of a graph. "Applied mathematics and computation", 5 Agost 2016, vol. 286, p. 250-256.
Paraules clau
Degree-Kirchhoff index, Kemeny’s constant, Normalized Laplacian spectrum, Spanning trees, Subdivision graph
Grup de recerca
COMBGRAPH - Combinatòria, Teoria de Grafs i Aplicacions

Participants